# SDR HALA2019092300383

- Difficulty date: September 23, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 25,915 hours, 21,642 cycles
- System (JASC): 2210 · Autopilot System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OPEN - BTB: STICK PUSHER FAIL, AUTO FLIGHT CB POPPED.  AVIONICS T/S IN WORK.
